Seguir
Teemu Lukkari
Título
Citado por
Citado por
Ano
Vowel formants from the wave equation
A Hannukainen, T Lukkari, J Malinen, P Palo
The Journal of the Acoustical Society of America 122 (1), EL1-EL7, 2007
672007
Unbounded supersolutions of nonlinear equations with nonstandard growth
P Harjulehto, J Kinnunen, T Lukkari
Boundary Value Problems 2007, 2006
602006
An obstacle problem and superharmonic functions with nonstandard growth
P Harjulehto, P Hästö, M Koskenoja, T Lukkari, N Marola
Nonlinear Analysis: Theory, Methods & Applications 67 (12), 3424-3440, 2007
482007
The obstacle problem for the porous medium equation
V Bögelein, T Lukkari, C Scheven
Mathematische Annalen 363, 455-499, 2015
422015
Equivalence of viscosity and weak solutions for the p (x)-Laplacian
P Juutinen, T Lukkari, M Parviainen
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 27 (6), 1471-1487, 2010
412010
Harnack's inequality for quasiminimizers with nonstandard growth conditions
P Harjulehto, T Kuusi, T Lukkari, N Marola, M Parviainen
Journal of Mathematical Analysis and Applications 344 (1), 504-520, 2008
402008
A curious equation involving the∞-Laplacian
P Lindqvist, T Lukkari
Advances in Calculus of Variations 3 (4), 409-421, 2010
382010
Riesz and Wolff potentials and elliptic equations in variable exponent weak Lebesgue spaces
A Almeida, P Harjulehto, P Hästö, T Lukkari
Annali di Matematica Pura ed Applicata (1923-) 194, 405-424, 2015
352015
Global regularity and stability of solutions to obstacle problems with nonstandard growth
M Eleuteri, P Harjulehto, T Lukkari
Revista matemática complutense 26, 147-181, 2013
312013
Wolff potential estimates for elliptic equations with nonstandard growth and applications
T Lukkari, FY Maeda, N Marola
Forum Mathematicum 22 (6), 1061-1087, 2010
312010
Singular solutions of elliptic equations with nonstandard growth
T Lukkari
Mathematische Nachrichten 282 (12), 1770-1787, 2009
312009
Webster's equation with curvature and dissipation
T Lukkari, J Malinen
arXiv preprint arXiv:1204.4075, 2012
182012
The fast diffusion equation with measure data
T Lukkari
NoDEA: Nonlinear Differential Equations and Applications, 1-15, 2012
182012
An existence result for superparabolic functions
J Kinnunen, T Lukkari, M Parviainen
Journal of Functional Analysis 258 (3), 713-728, 2010
182010
Boundary continuity of solutions to elliptic equations with nonstandard growth
T Lukkari
manuscripta mathematica 132 (3), 463-482, 2010
172010
Global regularity and stability of solutions to elliptic equations with nonstandard growth
M Eleuteri, P Harjulehto, T Lukkari
Complex Variables and Elliptic Equations 56 (7-9), 599-622, 2011
162011
The porous medium equation with measure data
T Lukkari
Journal of Evolution Equations 10 (3), 711-729, 2010
162010
Elliptic equations with nonstandard growth involving measures
T Lukkari
Hiroshima mathematical journal 38 (1), 155-176, 2008
162008
Hölder regularity for degenerate parabolic obstacle problems
V Bögelein, T Lukkari, C Scheven
Arkiv för Matematik 55 (1), 1-39, 2017
152017
Perron's method for the porous medium equation
J Kinnunen, P Lindqvist, T Lukkari
Journal of the European Mathematical Society 18 (12), 2953-2969, 2016
152016
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20